# SDR DALA2017021301216

- Difficulty date: February 12, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 75,887 hours, 34,634 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OPENING, LOOKING AFT FROM OPEN DOOR, THIRD BOTTOM TIE DOWN IS MISSING IT'S COVER AND CORROSION HAS SET IN. COMPLIED WITH PRI 553114-14 REVISION 0 AND ER/A 553114-14 REV ORIGINAL.
